Posted by: Confused | 2010-05-19



I''''ve been on the pill (triphasil) for abt a year ..on and off.
i stopped the pill,at the beginning of my last period 31/03/2010, (in aid to have a baby) and up to date have not gotten my period. Should have gotten my period around the 28-30April.i have done a home pregnancy test,which was negative ,and this past friday (7 May) did another pregnancy test at the doctor which was negative and also a test on the 12 May which was negative

Could this mean that i am pregnant,but the HcG Hormone is too early to detect.

Or has the pill messed up my cycle?

However since yesterday my nipples are very painful when i touch it ,and i fel hungry all the time and headaches have increased around my temple ,particulary mostly on one side

Not sure whats happening
Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See below

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: gynaedoc | 2010-05-21

See below

Reply to gynaedoc
Posted by: Confused | 2010-05-20

someone told me to squeeze my breast o see if anything comes out,and i did...theres teeny droplets that look like water

Reply to Confused
Posted by: T | 2010-05-19

Go for a blood test. It is the only way to be sure!

Reply to T
Posted by: Purple | 2010-05-19

A pregnancy test would have been positive by now.
The nipples and headache is probably PMS.

Reply to Purple

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.